MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW VV6 PRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW VV6 PRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-2400
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise#: (b)(4).The device was returned to the factory for evaluation on 06/10/2024.An investigation was conducted on 06/19/2024.A visual inspection was conducted.Signs of clinical use and evidence of blood was observed.There were no visual defects observed on the intact device.There were no visual defects observed on the intact cutter blade or bipolar jaws.The toggle was manipulated to retract and extend the cutter blade.There were no visual defects observed.An electrical evaluation was conducted.A pre-cautery test was performed and repeated 10 times over a 10 minute period according to the procedure in the instructions for use (cv000001597).The device passed the pre-cautery test with a reference generator (recommended setting of 18) and reference bipolar cord.The bipolar cord connection was manipulated during activation.The device did produce steam and the ¿boil¿ on the test gauze each time.To test the ability of the device to cut, a cautery test was performed on artificial vessel.The device was able to cut four reference vessels cleanly.Based on the results of the evaluation, the reported failure "failure to cut" was not confirmed.Specific actions for the reported failure mode are being maintained and documented under maquet's corrective and preventive action (capa) system.The lot # 3000361645 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure, vasoview 6 pro knife does not cut sufficient.The jaws failed to cut/transect tissue.Opened second device.No delay.No harm for patient.
 
Additional Manufacturer Narrative
Tw id# (b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.

Brand Name
VASOVIEW VV6 PRO
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key19538581
Report Number2242352-2024-00674
Device Sequence Number8412993
Product Code GEI
UDI-Device Identifier00607567700239
UDI-Public00607567700239
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K091733
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/21/2025
Device Model NumberVH-2400
Device Catalogue NumberVH-2400
Device Lot Number3000361645
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2024
Supplement Date Received by Manufacturer08/19/2024
Initial Report FDA Received Date06/14/2024
Supplement Report FDA Received Date08/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown